# SDR VNAA202504170078

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: SH670326052
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FS 295 CONNECTING TO STGR 21L FOUND TO BE CORRODED. CORRECTIVE ACTION: REMOVED GUSSET IAW CRJ700 SRM 51-42-06-001-001-A0. FABRICATED, LOCATED, DRILLED, AND DEBURRED GUSSET PN:SH670-32605-2 FROM S6144-13 IAW CRJ700 SRM 51-40-11-001-001-A01 & 51-24-36-001-001-A01 PER BOMBARDIER DWG SH670-32605. INSTALLED FABRICATED GUSSET IAW CRJ700 SRM 51-42-06-001-001-A01. APPLIED PROTECTIVE FINISHES IAW CRJ700 SRM 51-25-00-001-001-A01.SH670-32605-2
